Nagoya Mathematical Journal

Vector bundles on an elliptic curve

Tadao Oda

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 43 (1971), 41-72.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798365

Mathematical Reviews number (MathSciNet)
MR0318151

Zentralblatt MATH identifier
0218.14017

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 14K30: Picard schemes, higher Jacobians [See also 14H40, 32G20]

Citation

Oda, Tadao. Vector bundles on an elliptic curve. Nagoya Math. J. 43 (1971), 41--72. https://projecteuclid.org/euclid.nmj/1118798365.


Export citation

References

  • [1] M.F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc, 7 (1957). 414-452.
  • [2] M.F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc, 85 (1957), 181-207.
  • [3] P. Cartier, Groupes algbriques et groupes formels, Coll. Theorie Groupes Algebriques, C.B.R.M., Bruxelles, (1962), 87-111.
  • [4] P. Cartier, Groupes formels associes aux anneaux de Witt generalises, C.R. Acad. Sc. Paris, 265 (A) (1967), 49-52.
  • [5] R.C. Gunning, General actors of automorphy, Proc. Nat. Acad. Sc. U.S.A., 44 (1955). 496-498.
  • [6] R. Hartshorne, Residues and duality,Lecture notes in Math. 20 (1966), Springer Verlag, Berlin-Heidelberg-New York.
  • [7] R. Hartshorne, Ample vector bundles on curves, Nagoya Math.J., Vol. 43 (this volume).
  • [8] S. Lang and J.-P. Serre, Sur les revetements non ramifies des varites algebriques, Amer. J. Math., 79 (1957), 319-330.
  • [9] Y. Matsushima, Fibres holomorphes sur un tore complexe, Nagoya Math. J., 14 (1959), 1-24.
  • [10] H. Morikawa, A note on holomorphic vector bundles over complex tori, Nagoya Math.J.. 41 (1971), 101-106.
  • [11] A. Morimoto, Sur la classifications des espaces fibres vectoriels holomorphes sur un tore complexe admettant des connexions holomorphes, Nagoya Math. J., 15 (1959), 83-154.
  • [12] D. Mumford, Geometric invariant theory, Springer Verlag 1965, Berlin-Heidelberg-New York.
  • [13] D. Mumford, On the equations defining abelian varieties I, II, III, Invent. Math., 1 (1966), 287-354 ibid. 3 (1967), 75-135 ibie. 215-244.
  • [14] D. Mumford, Abelianvarieties, Tata Inst. studies in Math., Oxford Univ. Press. 1970.
  • [15] M.S. Narasimhan and C.S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math., 82 (1965), 540-567.
  • [16] T. Oda, The first de Rham cohomology group and Dieudonne modules, Ann. Sc. Ecole Norm. Sup. Paris, (4) 2 (1969), 63-135.
  • [17] T. Oda, Seninarie Bourbaki 1966/1967, expose 316.
  • [18] R.L.E. Schwarzenberger, Vector bundles on algebraic surfaces, Proc. London Math. Soc, (3) 11 (1961), 601–622.
  • [19] R.L.E. Schwarzenberger, Vector bundles on the projective plane, ibid., 623-640.
  • [20] C.S. Seshadri, Space of unitary vector bundles on a compact Riemann surface, Ann. of Math., 85 (1967), 303-336. MathematicalInstitute Nagoya University